I decided to go on birth control and my doctor has suggested Alesse 21, is this side effect normal?
- 30 Jun 2015 by sshast
- 30 Jun 2015
I am 30 and I have so far never used oral contraceptive as a preventive method.
I took my first pill yesterday with some food. Few hours after taking it I felt a light tingly/numb sensation on my fingertips and feet (only my left side). Through the nigh i had bad leg cramps and a slight feeling of numbness and coldness on my leg and and hands.
Is this normal and will these side effects fade away or should i stop the pill and consult my doctor?
I don't see how one pill caused that. These aren't normal side effects of the pill either. It sounds like something else is going on and I'd call the dr about my symptoms.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Feb 2010 • 1 answer
Posted 21 Aug 2016 • 1 answer
Posted 20 Nov 2016 • 1 answer
Posted 11 Jun 2017 • 0 answers
Posted 25 Jul 2017 • 0 answers